| Catalog Number |
5100015270 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 1 device was received.3 devices had investigation types that have not yet been determined.Additional information: 4 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 4 events for the failure: overheating of device.2 events had minor injury/ illness / impairment.2 events had problem identified during non-clinical procedure; there was no patient involvement.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 3 events for the failure: overheating of device.1 event had minor injury/illness/impairment.2 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99259.Supplemental rationale: corrected data: b5, h1, h6, h11.4 events were previously reported during the reporting period: however, 1 previously reported event in this report was also reported under mfr report # 3015967359-2025-00990.3 previously reported events are included in this follow-up record.Product return status: 2 devices were not available for evaluation.1 device was received.Evaluation findings (results/components): 2 devices: no findings available / part/component/sub-assembly term not applicable.1 device: no device problem found / part/component/sub-assembly term not applicable.Product disposition: 2 devices: product not received.1 device: scrapped by stryker.